# SDR DALA2024021201969

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,366 hours, 45,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: None
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 2L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: CLOSED 2L DOOR AND OPERATED SLIDE ARMING HANDLE. LIGHT INDICATION OPS NORMAL. (5770529)
